Affordable Access

Publisher Website

Optimal cubature formulae for computing many-dimensional integrals of functions in the classQ r, τ(Ω, 1)

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
30
Issue
4
Identifiers
DOI: 10.1016/0041-5553(90)90052-t

Abstract

Abstract Order optimal cubature formulae are constructed for evaluating integrals of functions in class Q r, τ(Ω, 1) , where Ω=[−1, 1] 1 , ι⩾2. Asymptotically optimal quadrature formulae are constructed for evaluating integrals of functions in Q r, τ(Ω, 1) where Ω=[−1, 1].

There are no comments yet on this publication. Be the first to share your thoughts.